# SDR CA071127004

- Difficulty date: November 20, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,343 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: D2121
- Part serial: 4608
- Condition: Leaking
- Part time: 1,848 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A 100 HOUR INSPECTION THE FWD LT SERVO WAS FOUND LEAKING. THE SERVO WAS CHANGED, GROUND RUN AND LEAK CHECK CARRIED OUT WITH OUT FURTHER INCIDENT. (TC NR 20071127004)
